# SDR COMA0360324

- Difficulty date: July 18, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 23,579 hours, 22,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 601R3114627
- Condition: Cracked
- Location: Fuselage
- Part time: 23,579 hours, 22,516 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF TASK NR 002-53-160-610, 2 CRACKS WERE FOUND IN THE PRESSURE FLOOR SKIN NEAR FS 461.0, BETWEEN LBL 9.0 AND RBL 9.0.  THE CRACKS RANGE FROM 2.875 INCHES TO 3.125 INCHES IN LENGTH.  THE PRESSURE FLOOR SKIN WAS REPAIRED IAW BOMBARDIER REO #610-53-41-102, REV B, DATED 6-8-2003, AND REO#601R-53-41-162, DATED 6-9-2003.  OK FOR RETURN TO SERVICE.
